# SDR CA981216023

- Difficulty date: November 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod
- Condition: Out Of Adjust
- Location: Passenger Door
- Part time: 5,882 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A, I

## Discrepancy

(CAN) PASSENGER DOOR ANNUNCIATION IN-FLIGHT.  EMERGENCY DEPRESSURIZATION CARRIED OUT, AIRCRAFT RETURNED.  FLAPPER DOOR ROD ADJUSTED.  TOTAL CYCLES:  5,318.
